Pink Spots Appear After Taking Emergency Contraception?

I want to ask, a week ago I took a postinor for emergency contraception as recommended. Then this morning the pink spots appeared, and now it becomes a lot like menstruation. Is this normal?

1 Answer:

p dir = "ltr" style = "text-align: left;"> Hello!
Thank you for using the HealthReplies.com consulting service
Postinor is a type of emergency contraception used to prevent pregnancy when intercourse does not interfere with safety. Postinor contains the hormone levonorgestrel, a progestin hormone, a progesterone derivative that works by preventing ovulation and thickening cervical mucus so that sperm do not easily fertilize eggs that have been released from the ovaries. This type of contraception is effectively used within 72 hours after intercourse. This drug is also not recommended for long-term consumption.
This drug can cause side effects such as more menstrual bleeding, abdominal pain / cramps, headaches, nausea, vomiting, breast tend to be more sensitive.
So you do not need to worry if after taking the drug appear spots accompanied by bleeding such as menstruation. This can occur due to postinor effects that you consume. The next menstrual cycle may not be smooth, but you do not need to worry because the condition only occurs for a while.
If necessary, you can do a consultation and examination directly to the nearest doctor or obstetrician to get further information and evaluation.
Thus the information we can convey, hopefully helps

: by

Related Question

How To Deal With Masturbation Addiction And High Sexual Desire?

How To Deal With Masturbation Addiction And High Sexual Desire?

(12 months ago)

. I want to ask, since I was in junior high school, I have often been aroused and always have high energy until high school, often like that my brain feels like flying when I am ar...

How To Get Rid Of Acne Scars That Have Been For Months?

How To Get Rid Of Acne Scars That Have Been For Months?

(1 year ago)

Hello, I am 16 years old I want to ask r nI have had zits for more than a year now r nWhe worst acne was 6 months ago. Before I did not know that breaking pimples was not very good...

Anemia And Its Medicine?

Anemia And Its Medicine?

(11 months ago)

Hello, I once felt weak, felt like fainting when I wanted to fall asleep, then I checked myself into the doctor and the doctor said I lacked hemoglobin, the doctor gave me a blood ...

Leave a Reply

Your email address will not be published. Required fields are marked *